# SDR FDKA200608208

- Difficulty date: August 16, 2006
- Submitted: August 30, 2006
- Operation: Air carrier
- Aircraft: N826MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145214
- Aircraft time: 11,409 hours, 13,031 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM 6069 MCO.  CREW NOTED THE EMERGENCY EXIT LIGHT AT ROW 12 INOP.  MX SECURED CONNECTOR AND OPS CHECK NORMAL.
